# SDR UIEA20060053

- Difficulty date: March 16, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 65B941301
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ACCESS PANEL CUT-OUT FOUND CRACKED AT LOWER AFT SIDE FWD OF NAC STA 291.5. (ACCESS PANEL 453AL).  ACCESS PANEL 453AL CUT-OUT CRACK REPAIRED AS PER BOEING MSG, NR 1-167526498-2 AND FAA FORM 8100-9 DATED 15 MARCH 2006, TO CONDUCT DETAIL VISUAL INSPECTIONS EVERY C-CHECK OR 18 MONTHS, WHICHEVER EARLIER.
